I am still in the process of diagnosis but my TSH shows hypo. Are trembling hands a symptom?

If it is a symptom could caffeine be making this worse? I have noticed it on and off over the last week or so but today it was so bad I had to have a lid on my cup to stop me spilling it. Also can dihorreha (sp?) be a symptom, i have read that constipation can be but I am not sure about dihorreha?

Last edited by

5 Replies

  • Just to point out I had only had one cup of coffee, I hadn't drunk gallons of it.

  • Strangely trembling hands especially after any extertion is a hypo /hashis symptom

    for my husband it only went once he was on armour

    with thyroxine and or t3 the trembling was horrendous along with a host of other problems

  • I'm suffering with terrible trembling since I was put on combo of t3 and t4 my arms and legs are awful maybe I may go down armour route also.

  • Hand shakes and diarrhoea are hyper symptoms. I had both, and I have Graves.

  • I started on the T3/T4 combination treatment about 9 months ago and had trembling hands to start with (I'd been on just T4 for about 7 years prior to that), my endo told me it could be a sign of being over medicated, I was feeling tons better so was reluctant to stop the T3 so she suggested I split the T3 dose to see if there was any improvement. I now take all the T4 and half a T3 when I get up and then the other half of the T3 at 11am and it made a huge improvement to the trembling. It rarely happens now.

You may also like...